# SDR HNAA2021111500550

- Difficulty date: October 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,145 hours, 45,367 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E885039 - CARGO DOOR INTERNAL WEB STRUCTURE GOUGED .... BLENDED 4 GOUGES ON CARGO DOOR INTERNAL WEB STRUCTURE AND , FOUND WITHIN LIMITS, IAW EMB 145 SRM 52-30-04. FOUND 1 GOUGE OUT OF LIMITS, REPAIRED IAW EO1-52-21-0305
